MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.055S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Neck Pain (2433)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient received a prodisc c us implant on (b)(6) 2011.The reporter indicated the device was not a us ide device.The patient has reported neck pain, and ossification posterior to the implant has been indicated.The reporter also indicated the patient's condition may be contributed to by their size and weight.The patient underwent prodisc c removal on (b)(6) 2021.The prodisc c device was replaced with an roi-c standalone fusion device.Imaging taken on an unknown date shows the prodisc c device adjacent and inferior to a 2-level acdf using a plate and cage system.There was no clear indication whether the prodisc c device did or did not cause or contribute to the patient's pain and/or posterior ossification.This information led to a determination that a submission is required due to the surgical intervention.Dhr review could not be completed as a lot number for the device was not provided.Complaint history found an improbable rate of complaints leading to pain or surgical intervention.The risk assessment determined the complaint does not identify any new risks based on the risk documentation for this device.The rate of complaints was determined to be acceptable.The device was not allowed to be retrieved for evaluation per hospital policy.It was noted that the ifu003 indicates the safety and effectiveness of the device has not been established with the following conditions: more than one vertebral level with scdd & prior fusion surgery at an adjacent vertebral level.These factors may have contributed to the complaint of ossification and pain due to the pdc level being inferior to a 2 level acdf construct.The patient's size and weight as well as the placement of the prodisc c device inferior to a 2-level acdf may have contributed to this event.This submission is for 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient received a prodisc c implant on (b)(6) 2011.Imaging provided shows the prodisc c device is below a 2-level acdf using plate and cage.It is not known if the acdf was performed before or after prodisc c implantation.The patient was scheduled for removal due to neck pain and posterior ossification to the prodisc c device.There was no indication of a device malfunction.It is unknown if the device was contributing to the patient's pain.Patient's size/weight may have been a contributing factor.Prodisc c removal was completed on (b)(6) 2021 the prodisc c device was replaced with a standalone fusion using roi-c device.

Brand Name
PRODISC C US IMPLANT LARGE-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key12319035
Report Number3007494564-2021-00071
Device Sequence Number4173122
Product Code MJO
UDI-Device Identifier00843193112842
UDI-Public00843193112842
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09.820.055S
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight122